Revista Matemática Iberoamericana


Full-Text PDF (203 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 2, 2002, pp. 355–377
DOI: 10.4171/RMI/322

Published online: 2002-08-31

Multipliers and weighted $\overline{\partial}$ estimates

Joaquim Ortega-Cerdà[1]

(1) Universitat de Barcelona, Spain

We study estimates for the solution of the equation $\overline{\partial} u=f$ in one variable. The new ingredient is the use of holomorphic functions with precise growth restrictions in the construction of explicit solutions to the equation.

Keywords: Weighted $L^p$-estimates for the $\overline\partial$-equation

Ortega-Cerdà Joaquim: Multipliers and weighted $\overline{\partial}$ estimates. Rev. Mat. Iberoamericana 18 (2002), 355-377. doi: 10.4171/RMI/322